# SDR AALA200801163

- Difficulty date: April 30, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 56,508 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT MARKERS AT LEFT AND RIGHT NUMBER TWO DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT EXIT MARKERS AT LEFT AND RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
